# SDR MWEA020520

- Difficulty date: August 29, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 74,945 hours, 63,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 5910130391
- Condition: Cracked
- Location: Long.11l&12l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB TEE CRACKED NOTED BETWEEN LONGERON 11L & 12L APPROX. 2" LONG.  --  CUT AND SPLICE SECTION OF APB TEE PER SRO 953001
